# SDR ERAA082699

- Difficulty date: November 14, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 18,969 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190103
- Part serial: A507
- Condition: Debonded
- Location: Rotor Head
- Part time: 9,022 hours
- Component: Rotor Head, 412010100139
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINDLE BEARING IS DEBONDED.  MATCHED UP WITH  PITCH HORN. BEARING TOTALLY SEPERATED FROM SPINDLE.  DUE TO TT OF SPINDLE, SPINDLE WILL BE STORED, NOT ECONOMICAL TO REPAIR.   INSTALLED PITCH HORN ON NEW SPINDLE, TORQUED AND SAFTIED IAW 412 CR&O.
